# SDR R61A201310151047

- Difficulty date: October 15, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,706 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604011
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R1 FWD SERVICE DOOR LOWER SLIDE ATTACH BRACKET BOLTS CORRODED.  MECHANIC R & R CORRODED BOLTS IAW AMM 52-41-40, PN NAS6604011, BOLT.  ACFT REMAINS UNTIL HEAVY CHECK COMPLETION.
